Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

Hilbert space and variational methods for singular selfadjoint systems of differential equations


Author: Junior Stein
Journal: Bull. Amer. Math. Soc. 80 (1974), 744-747
MSC (1970): Primary 34C05, 34C10; Secondary 46E35
MathSciNet review: 0417486
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 34C05, 34C10, 46E35

Retrieve articles in all journals with MSC (1970): 34C05, 34C10, 46E35


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9904-1974-13582-2
PII: S 0002-9904(1974)13582-2